# SDR SWAA2012121110503

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 29,070 hours, 16,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. - LIGHT CORROSION IN/AROUND FLOOR SUPPORT CHANNEL TIE DOWN FITTING, STA 787, RBL 14.  AFT CARGO FLOOR TRACK RBL 14 TO BE REMOVED AND REPLACED PER SRM.
